# SDR SWAA2024031350019

- Difficulty date: February 8, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT 2024-121314<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:A23357775;DUE DATE:31-JAN-25.;[02] TOOL USED ON STEP#4; TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N:1753759; CAL DUE DATE:12-APR-24;[03] REPAIRED SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975
